Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 73, NWS Milwaukee, WI
NWS Milwaukee, WI issued this severe thunderstorm warning at Sep 2, 2018, 4:20 PM CDT for Iowa County, Lafayette County, Wisconsin. It was in force for 40 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 2, 2018, 4:20 PM CDT (21:20 UTC)
- Expired
- Sep 2, 2018, 5:00 PM CDT
- In force
- 40 min
- Issued by
- NWS Milwaukee, WI
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Iowa County, WI, Lafayette County, WI
The radar
The Quad Cities radar (KDVN), 135 km from the middle of the area, began a volume at 21:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 2, 4:41 PM CDT | TSTM WND DMG | Benton, WI | SEVERAL TREES DOWN IN BENTON. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 21 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 9.3 hours before the alert went out and 133 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 20 J/kg
- Mixed-layer CIN
- -242 J/kg
- Mixed-layer LCL
- 1345 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 7 m²/s²
- 0-3 km storm-relative helicity
- 58 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted.
844
WUUS53 KMKX 022120
SVRMKX
WIC049-065-022200-
/O.NEW.KMKX.SV.W.0073.180902T2120Z-180902T2200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Milwaukee/Sullivan WI
420 PM CDT SUN SEP 2 2018
The National Weather Service in Milwaukee/Sullivan has issued a
* Severe Thunderstorm Warning for...
Western Lafayette County in south central Wisconsin...
Southwestern Iowa County in south central Wisconsin...
* Until 500 PM CDT.
* At 420 PM CDT, severe thunderstorms were located along a line
extending from 7 miles northeast of Fennimore to near Platteville
to East Dubuque, moving east at 30 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Dodgeville, Mineral Point, Darlington, Shullsburg, Belmont, Benton,
Highland, Linden, New Diggings, Cobb, Rewey, Platte Mounds, Lead
Mine, Governor Dodge St Park, Edmund, Blackhawk Lake Rec Area,
London and Leslie.
People attending County Fair at the Iowa County Fair Grounds should
seek safe shelter immediately!
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4305 9043 4305 9013 4265 9007 4251 9014
4251 9042
TIME...MOT...LOC 2120Z 290DEG 27KT 4304 9052 4277 9046 4248 9064
HAIL...<.75IN
WIND...60MPH
$$
DDV4 follow-up statements
381
WWUS53 KMKX 022128
SVSMKX
Severe Weather Statement
National Weather Service Milwaukee/Sullivan WI
428 PM CDT SUN SEP 2 2018
WIC049-065-022200-
/O.CON.KMKX.SV.W.0073.000000T0000Z-180902T2200Z/
Lafayette WI-Iowa WI-
428 PM CDT SUN SEP 2 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM CDT
FOR WESTERN LAFAYETTE AND SOUTHWESTERN IOWA COUNTIES...
At 427 PM CDT, severe thunderstorms were located along a line
extending from 10 miles southeast of Muscoda to near Belmont to Hazel
Green, moving east at 40 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Dodgeville, Mineral Point, Darlington, Shullsburg, Belmont, Benton,
Highland, Linden, New Diggings, Cobb, Rewey, Platte Mounds, Lead
Mine, Governor Dodge St Park, Edmund, Blackhawk Lake Rec Area, London
and Leslie.
People attending the County Fair at the Iowa County Fair Grounds
should seek safe shelter immediately!
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4305 9043 4305 9013 4265 9007 4251 9014
4251 9042
TIME...MOT...LOC 2127Z 271DEG 35KT 4306 9034 4276 9040 4252 9045
HAIL...<.75IN
WIND...60MPH
$$
MBK438
WWUS53 KMKX 022138
SVSMKX
Severe Weather Statement
National Weather Service Milwaukee/Sullivan WI
438 PM CDT SUN SEP 2 2018
WIC049-065-022200-
/O.CON.KMKX.SV.W.0073.000000T0000Z-180902T2200Z/
Lafayette WI-Iowa WI-
438 PM CDT SUN SEP 2 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM CDT
FOR WESTERN LAFAYETTE AND SOUTHWESTERN IOWA COUNTIES...
At 437 PM CDT, severe thunderstorms were located along a line
extending from 6 miles northwest of Dodgeville to near Belmont to
near Hazel Green, moving east at 40 mph.
HAZARD...60 mph wind gusts.
SOURCE...Law enforcement report of downed trees and powerlines.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Dodgeville, Mineral Point, Darlington, Shullsburg, Belmont, Benton,
Highland, Linden, New Diggings, Cobb, Rewey, Platte Mounds, Lead
Mine, Governor Dodge St Park, Edmund, Blackhawk Lake Rec Area, London
and Leslie.
People attending County Fair at the Iowa County Fair Grounds should
seek safe shelter immediately!
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4305 9043 4305 9013 4265 9007 4251 9014
4251 9042
TIME...MOT...LOC 2137Z 289DEG 34KT 4304 9020 4272 9023 4251 9041
HAIL...<.75IN
WIND...60MPH
$$
DDV029
WWUS53 KMKX 022146
SVSMKX
Severe Weather Statement
National Weather Service Milwaukee/Sullivan WI
446 PM CDT SUN SEP 2 2018
WIC049-065-022200-
/O.CON.KMKX.SV.W.0073.000000T0000Z-180902T2200Z/
Lafayette WI-Iowa WI-
446 PM CDT SUN SEP 2 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM CDT
FOR WESTERN LAFAYETTE AND SOUTHWESTERN IOWA COUNTIES...
At 446 PM CDT, severe thunderstorms were located along a line
extending from near Dodgeville to near Darlington to Council Hill,
moving east at 35 mph.
HAZARD...60 mph wind gusts.
SOURCE...Law enforcement reported trees down in the Benton area.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Dodgeville, Mineral Point, Darlington, Shullsburg, Belmont, Benton,
Highland, Linden, New Diggings, Cobb, Rewey, Lead Mine, Governor
Dodge St Park, Edmund, Blackhawk Lake Rec Area, London and Leslie.
People attending County Fair at the Iowa County Fair Grounds should
seek safe shelter immediately!
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4304 9040 4305 9013 4265 9007 4251 9014
4252 9039
TIME...MOT...LOC 2146Z 269DEG 29KT 4302 9013 4272 9015 4249 9034
HAIL...<.75IN
WIND...60MPH
$$
MBK754
WWUS53 KMKX 022159
SVSMKX
Severe Weather Statement
National Weather Service Milwaukee/Sullivan WI
459 PM CDT SUN SEP 2 2018
WIC049-065-022208-
/O.EXP.KMKX.SV.W.0073.000000T0000Z-180902T2200Z/
Lafayette WI-Iowa WI-
459 PM CDT SUN SEP 2 2018
...THE SEVERE THUNDERSTORM WARNING FOR WESTERN LAFAYETTE AND
SOUTHWESTERN IOWA COUNTIES WILL EXPIRE AT 500 PM CDT...
The storms which prompted the warning have weakened below severe
limits, and have exited the warned area. Therefore, the warning will
be allowed to expire. However heavy rain is still possible with
these thunderstorms.
LAT...LON 4304 9040 4305 9013 4265 9007 4251 9014
4252 9039
TIME...MOT...LOC 2158Z 290DEG 27KT 4299 9002 4269 9004 4246 9023
$$
MBKWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 2, 2:20 PM CDT, 2 hours earlier.
Area forecast discussion, Sep 2, 2:20 PM CDT, 2 hours before
Area Forecast Discussion National Weather Service Milwaukee/Sullivan WI 220 PM CDT SUN SEP 2 2018 .TONIGHT AND MONDAY...Forecast Confidence - Medium to High. A swath of persistent lift within an unstable and very moist airmass will kick off multiple rounds of showers and storms this afternoon through Monday. A few storms could approach or reach severe limits this afternoon into tonight given the instability and marginal shear. The bigger concern may be heavy rainfall, as storms could go through the same areas into tonight, especially south of Madison and Milwaukee. Fortunately, these areas have mostly stayed away from the higher rainfall totals over the last couple weeks and can thus take more water than areas farther north. Mostly cloudy skies and high dewpoints will result in above normal temps tonight. The clouds and rain should keep highs back to near normal during the day tomorrow. .MONDAY NIGHT THROUGH WEDNESDAY...Forecast Confidence - Medium. Will continue high chance to likely convection threat Monday night as increasing low level southerly winds pull surge of additional warm air and moisture advection across southern WI. Later in the night, the advection shifts north of the area, taking with it the bulk of the convection. Short term guidance in reasonable agreement on warm front advancing into central WI by 12Z/04. May be dry for most of Tuesday as main forcing during the day to the north and west. However due to high moisture and potential for outflow boundaries in the area, wl continue lower chance potential. Shifting steering winds to more zonal pattern across the northern Plains will carry a cold front into northern and central WI Tuesday night, and across southern WI on Wednesday. ECMWF has southward progression a bit slower, and doesn't clear the southeast until later Wednesday night. Threat for heavy rainfall to continue through this period. .EXTENDED PERIOD... .WEDNESDAY NIGHT THROUGH SUNDAY...Forecast Confidence - Medium trending Low. Increasing zonal flow across the upper midwest and Great Lakes due to passing Canadian low pressue will carry a weak front across southern WI later Wednesday into Wednesday night. Both the GFS and ECMWF have been slowing the southeast progression of the front so will be keeping chances for convection in through Thursday. The threat for strong to severe convection will be shifting south with the front by Wednesday night. However due to the proximity of the front, need to hang onto chances into Thursday. Despite a northeast drier air flow around passing high pressure to the north, the upper level steering winds will remain WSW into the weekend. A tightening baroclinic zone will be situated the region. This would allow any isentropic lift over the zone to possibly generate more -shra for the area Friday through Sunday. The Medium range guidance in considerable disagreement regarding the location and evolution of a central/southern Plains short wave trof and its eventual track. GFS brings weak low pressure and widespread precipitation to the area Friday and Saturday, while Canadian NH is much drier for our area. The ECMWF shows the potential for showers in the cool easterly flow but no significant precipitation or passing low pressure. GFS ensembles show considerable variability at the end of the week, and WPC Blended forecast favoring the ECMWF and ECMWF blends along with the GEFS mean over the GFS. For now, wl have a mention of precipitation chances for the later periods, but expect QPF amounts to remain lighter. Daytime temperatures will cool off considerably behind the passing front on Thursday with more seasonal temperatures continuing through the weekend. && .AVIATION(21Z TAFS)...Showers and storms are likely this afternoon into tonight and again on Monday. MVFR ceilings should improve to VFR for the most part by late afternoon. VFR conditions are then expected for this evening into tonight, outside of lower ceilings and visibilities within thunderstorms. May see another round of MVFR ceilings Monday morning into early afternoon. && .MARINE...Winds and waves are expected to remain below Small Craft Advisory levels for the next few days. There will be a chance for thunderstorms each day into mid-week. Will have to keep an eye out for more fog tomorrow when winds become onshore again. && .MKX WATCHES/WARNINGS/ADVISORIES... WI...None. LM...None. TONIGHT AND MONDAY/AVIATION/MARINE...DDV MONDAY NIGHT THROUGH SUNDAY...MBK
Hazardous weather outlook, Sep 2, 3:29 PM CDT, 51 minutes before
Hazardous Weather Outlook National Weather Service Milwaukee/Sullivan WI 329 PM CDT Sun Sep 2 2018 WIZ046-047-051-052-056>060-062>072-032030- Marquette-Green Lake-Fond Du Lac-Sheboygan-Sauk-Columbia-Dodge- Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee- Lafayette-Green-Rock-Walworth-Racine-Kenosha- 329 PM CDT Sun Sep 2 2018 This Hazardous Weather Outlook is for portions of east central Wisconsin, south central Wisconsin and southeast Wisconsin. .DAY ONE...Late this Afternoon and Tonight Numerous thunderstorms will continue into this evening. Heavy rainfall from the storms could produce localized flash flooding. There is a marginal risk for severe weather. Damaging winds are the main threat, although large hail is possible along with an isolated tornado. Record river flooding will continue along the Baraboo River while new flooding is expected to occur across the Rock and Crawfish River basins. Also, high water levels causing dam gate releases will continue to cause areas of flooding in parts of downtown Madison. .DAYS TWO THROUGH SEVEN...Monday through Sunday River flooding is expected in central Wisconsin through late in the week. Areal flooding will also continue in parts of downtown Madison. There are chances for thunderstorms through the period. Heavy rain and flash flooding are possible through Tuesday night. .SPOTTER INFORMATION STATEMENT... Spotter reports may be needed this afternoon and tonight. Also, your rainfall reports will be appreciated through the next week to assist with areal and river flooding forecasts. LMZ643>646-032030- Sheboygan to Port Washington WI- Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 329 PM CDT Sun Sep 2 2018 This Hazardous Weather Outlook is for portions of Lake Michigan. .DAY ONE...Late this Afternoon and Tonight Scattered thunderstorms are expected into tonight. There is a marginal risk for severe thunderstorms. Damaging winds and large hail are the main severe weather risks. Fog may become dense at times in the near shore waters. .DAYS TWO THROUGH SEVEN...Monday through Sunday There are chances for thunderstorms through the period. www.weather.gov/mkx MBK
In the hours before
Special weather statement, Sep 2, 2:44 PM CDT, 1 hour 36 minutes before
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
244 PM CDT SUN SEP 2 2018
WIZ051-052-022015-
Sheboygan-Fond Du Lac-
244 PM CDT SUN SEP 2 2018
...A DEVELOPING THUNDERSTORM WILL AFFECT NORTHEASTERN FOND DU LAC
COUNTY INCLUDING SOUTHERN LAKE WINNEBAGO...
At 242 PM CDT, a strong thunderstorm was located near North Fond Du
Lac, moving northeast at 55 mph.
Wind gusts of 30 to 40 mph and pea size hail are possible with this
storm.
Locations impacted include...
Fond Du Lac, North Fond Du Lac, Southern Lake Winnebago, Taycheedah,
Peebles, Marytown, Johnsburg and Pipe.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
Boaters on Lake Winnebago should consider seeking safe harbor until
the storm passes.
LAT...LON 4389 8816 4389 8814 4373 8860 4389 8872
4390 8870 4389 8841 4394 8840 4394 8817
TIME...MOT...LOC 1942Z 240DEG 49KT 4385 8857
MBKSpecial weather statement, Sep 2, 2:52 PM CDT, 1 hour 28 minutes before
Special Weather Statement National Weather Service Milwaukee/Sullivan WI 252 PM CDT SUN SEP 2 2018 WIZ062-067-022015- Lafayette-Iowa- 252 PM CDT SUN SEP 2 2018 ...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN LAFAYETTE AND SOUTHWESTERN IOWA COUNTIES... At 252 PM CDT, a strong thunderstorm was located over Platteville, moving northeast at 30 mph. Wind gusts of 40 yo 50 mph and pea size hail are possible with this storm. Locations impacted include... Dodgeville, Mineral Point, Belmont, Linden, Rewey, Platte Mounds, London and Leslie. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. LAT...LON 4299 9017 4276 8998 4261 9042 4284 9043 TIME...MOT...LOC 1952Z 238DEG 27KT 4271 9045 MBK
Special weather statement, Sep 2, 3:15 PM CDT, 1 hour 5 minutes before
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
315 PM CDT SUN SEP 2 2018
WIZ056-057-022045-
Columbia-Sauk-
315 PM CDT SUN SEP 2 2018
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL COLUMBIA AND EAST
CENTRAL SAUK COUNTIES...
At 315 PM CDT, a strong thunderstorm was located near Lake Wisconsin,
moving northeast at 35 mph.
Winds in excess of 40 mph and pea size hail are possible with this
storm.
Locations impacted include...
Baraboo, Portage, Lake Wisconsin, Poynette, Pardeeville, Rio,
Wyocena, Merrimac, Harmony Grove, Interstate 90/94 Interchange, Okee
and Devils Lake St Park.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 4348 8914 4329 8965 4344 8978 4364 8945
4364 8928
TIME...MOT...LOC 2015Z 236DEG 29KT 4342 8963
MBKSpecial weather statement, Sep 2, 3:32 PM CDT, 48 minutes before
Special Weather Statement National Weather Service Milwaukee/Sullivan WI 332 PM CDT SUN SEP 2 2018 WIZ062-063-067-068-022100- Green-Lafayette-Iowa-Dane- 332 PM CDT SUN SEP 2 2018 ...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN LAFAYETTE... SOUTHEASTERN IOWA AND WESTERN DANE COUNTIES... At 332 PM CDT, a strong thunderstorm was located 8 miles east of Mineral Point, moving northeast at 40 mph. Wind gusts of 40 to 50 mph and dime size hail are possible with this storm. Locations impacted include... Western Madison, Fitchburg, Middleton, Verona, Mount Horeb, Mineral Point, Cross Plains, Shorewood Hills, Blanchardville, Barneveld, Blue Mounds, Hollandale, Camp Randall Stadium, Pine Bluff, Blue Mound St Park, Mount Vernon, Henry Vilas Zoo, Yellowstone Lake St Park and UW- Madison. Torrential rainfall is also occurring with this storm, and may cause localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. LAT...LON 4273 9004 4288 9018 4323 8956 4301 8935 TIME...MOT...LOC 2032Z 239DEG 36KT 4285 9003 MBK
Special weather statement, Sep 2, 3:57 PM CDT, 23 minutes before
Special Weather Statement National Weather Service Milwaukee/Sullivan WI 357 PM CDT SUN SEP 2 2018 WIZ067-022130- Lafayette- 357 PM CDT SUN SEP 2 2018 ...A STRONG THUNDERSTORM WILL AFFECT LAFAYETTE COUNTY... At 356 PM CDT, a strong thunderstorm was located over Scales Mound, or 10 miles northeast of Galena, moving northeast at 30 mph. Winds in excess of 40 mph are possible with this storm. Locations impacted include... Darlington, Shullsburg, Wiota, New Diggings, Gratiot and Lead Mine. This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. LAT...LON 4276 9015 4262 8990 4251 9014 4251 9041 TIME...MOT...LOC 2056Z 221DEG 26KT 4251 9026 DDV
The office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 1, 11:53 PM CDT | Special Weather Statement | MKX | Green, Lafayette, Rock, Walworth | 52 min |
| Sep 2, 12:32 AM CDT | Special Weather Statement | MKX | Green, Iowa, Lafayette, Rock, Walworth | 43 min |
| Sep 2, 1:07 AM CDT | Special Weather Statement | MKX | Dane, Sauk | 23 min |
| Sep 2, 4:47 AM CDT | River Flood Watch | MKX | Green Lake | 6 days |
| Sep 2, 2:44 PM CDT | Special Weather Statement | MKX | Fond du Lac | 31 min |
| Sep 2, 2:52 PM CDT | Special Weather Statement | MKX | Lafayette | 23 min |
| Sep 2, 3:15 PM CDT | Special Weather Statement | MKX | Columbia | 30 min |
| Sep 2, 3:21 PM CDT | Severe Thunderstorm Warning | MKX | Iowa, Lafayette | 24 min |
| Sep 2, 3:32 PM CDT | Special Weather Statement | MKX | Dane | 28 min |
| Sep 2, 3:36 PM CDT | Areal Flood Advisory | MKX | Dane, Green, Iowa, Lafayette | 2 hr |
| Sep 2, 3:57 PM CDT | Special Weather Statement | MKX | Lafayette | 33 min |
| Sep 2, 4:24 PM CDT | Special Weather Statement | MKX | Dane | 36 min |
| Sep 2, 4:39 PM CDT | Areal Flood Advisory | MKX | Columbia, Dane, Dodge, Green, Iowa, Jefferson and 1 more | 3 hr |
| Sep 2, 4:49 PM CDT | Special Marine Warning | MKX | 25 min | |
| Sep 2, 4:58 PM CDT | Areal Flood Advisory | MKX | Dodge, Fond du Lac, Ozaukee, Sheboygan, Washington | 3 hr |
| Sep 2, 5:17 PM CDT | Special Weather Statement | MKX | Dane | 58 min |
| Sep 2, 5:35 PM CDT | Areal Flood Advisory | MKX | Dane, Dodge, Green, Jefferson, Lafayette, Rock and 1 more | 3 hr |
| Sep 2, 5:37 PM CDT | Special Weather Statement | MKX | Green | 23 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.